Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Planning for kid, Prolactin level is high, husband is on diabetes medication. Missed periods, brown discharge. Suggestions ?

I am 31 age, we are planning for kid. Had gone through testing that i have Prolactin With high level and doctor suggested tablet for the same. My hubby has Diabetes and he is also under medication now. Now i have Missed my period .. my last period was December 26th and i had a light brown discharge from Jan 17th to 24th.. Now i havent got my periods..Please suggest.. i m on 30 days cycle
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
I have gone through your query and understood your concerns. If you take my opinion you need to take a home pregnancy test to rule out pregnancy first and do that with early morning urine for better results. brown discharge may be due to implantation and you need to get ruled out pregnancy first for this. Thank you.
Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor